essjay23x

A Sincere but Light-Hearted Mission To Make More of Myself!

Oh dear!

with 2 comments

Oh dear!

I’m having serious doubts about “Stage Natural” of my mission. Look, what I had to take to the doctors with me today.

Eurgh.

Apparently there is no doubt that my skin is having an allergic reaction to something. The doctor asked, ‘Have you tried anything new recently?’. Er, on this mission?! Yes, where shall I start?

Funnily though, I don’t think I’ve really used anything new in my beauty regime over the last two or three weeks, that does not at least claim for the most part to be a natural product.

After years and years of using products brimming with chemicals and no side effects (apart from the guilt of using such chemical laden ‘sin’ products), could a natural product have done this? And if so, which one?

Of course, my reaction may not have anything to do with my beauty mission. It could be from day to day life and the tens of substances encountered every day but as the reaction only seems to be on my arms (and not hands), I have to say the future is not looking bright for natural skincare and I!

Have you ever had a skin reaction? What to? How long is it going to take to heal? And have I any chance of finding out what evil little product did this to my skin?

X

PS Some girlies have reached 800 followers. Both Milly and Sophie deserve such followings, their posts are brilliant. Follow these links for their blogs and gorgeous giveaways

Milly http://pearlsandpoodles.blogspot.com/2010/04/millys-teeny-weeny-giveaway.html

Sophie http://www.sophieismadeup.com/2010/04/800-followers-mini-giveaway.html

Advertisements

Written by essjay23x

April 8, 2010 at 9:24 pm

2 Responses

Subscribe to comments with RSS.

  1. Oh no, I hope this has gone down by now, if not try anti-histimine tablets!
    I think sometimes when you’re swapping and changing so much your skin can be overwhelmed. It’s so disappointing to find you’re allergic to something though. I’m never putting a MAC Greasepaint Stick in my waterline again!

    Laura

    April 13, 2010 at 1:24 am

    • Yeah, it is going. Anti-histimines have helped! :)

      essjay23x

      April 14, 2010 at 8:33 am


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: